# SDR AALA006059

- Difficulty date: March 29, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N879RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53185
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Inoperative
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHTS, SEVERAL FLOOD LIGHTS IN EMPANAGE, ARE OUT.  REPLACE NICAD BATTERIES IN LEFT AFT LAVATORY CHARGERS.  ALL CHECK GOOD.  (M)
